MAUDE Adverse Event Report: ULAB SYSTEMS ULAB SYSTEMS DENTAL ALIGNER; FG0094, ULAB SYSTEMS ALIGNER KIT

ULAB SYSTEMS ULAB SYSTEMS DENTAL ALIGNER; FG0094, ULAB SYSTEMS ALIGNER KIT
Model Number FG0094
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 02/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Who: the doctor contacted ulab regarding the possible allergic reaction.What: office called and said their patient was given their aligners this month and is reporting swelling and irritation of the tongue and throat.When: (b)(6) 2025.Where: aligners were in the patient's possession at the time of the possible allergic reaction.The office asked if we could send the msds for the material.Why; no rma.One piece was rejected for a hole on (b)(6) 2024.Final qa03 inspection done by #195 on (b)(6) 2024.Per discussion in the complaint meeting on 3/4/2025, requested more information from the doctor, such as known allergies, did the patient seek medical attention, did the symptoms stop once they discontinued use of the aligners? no response from the doctor.Conclusion: as we did not receive further information, this reaction may be due to other external factors/common allergens that were introduced coincidentally at the same time as the placement of the aligners, such as pollens, dustmites, pet allergens, biologic products, insect venoms.The cause of the possible allergic reaction is undetermined.The doctor provided the symptoms the patient displayed but no further information.The product was not returned.Ulab systems reported this possible allergic reaction as an mdr through out webtrader production account on 3/13/2025.
 
Additional Manufacturer Narrative

Brand Name
ULAB SYSTEMS DENTAL ALIGNER
Common Device Name
FG0094, ULAB SYSTEMS ALIGNER KIT
Manufacturer (Section D)
ULAB SYSTEMS
7005 appling farms pkwy
memphis TN 38133
Manufacturer (Section G)
ULAB SYSTEMS
7005 appling farms pkwy
memphis TN 38133
Manufacturer Contact
aswinraj srinivasan
7005 appling farms pkwy
memphis, TN 38133
8669008522
MDR Report Key21595521
Report Number3017155477-2025-00015
Device Sequence Number8349879
Product Code NXC
UDI-Device Identifier00860002380094
UDI-Public00860002380094
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K192596
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG0094
Device Catalogue NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2025
Initial Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FG0094, ULAB SYSTEMS USMILE ALIGNER KIT
Outcome Attributed to Adverse Event Other;
Patient SexUnknown